Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Zeros of approximate functional approximations

Author: Robert Spira
Journal: Math. Comp. 21 (1967), 41-48
MSC: Primary 65.50; Secondary 10.00
Erratum: Math. Comp. 63 (1994), 829.
Erratum: Math. Comp. 63 (1994), 829.
MathSciNet review: 0234629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50, 10.00

Retrieve articles in all journals with MSC: 65.50, 10.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society